# SDR DL757080205

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 65,891 hours, 30,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SVC CK AD 5 FOUND EXTERIOR EMERGENCY LIGHTS INOP AT R-2 DOOR - 4L DOOR - 4R DOOR, AND LT FUSELAGE BEHIND WING AREA INOP.  RELAMPED
